# SDR TRAX200700559

- Difficulty date: April 23, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 9,858 hours, 6,317 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Warning System
- Condition: Activated
- Location: Extinguish Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU SQUIB AND APU BOTTLE LOW MESSAGES.  APU FIRE EXTINGUISHING SYSTEM - APU INOPERATIVE.
